Alert archive / Louisiana / Small Craft Advisories in 2008
Small Craft Advisory 42, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Sep 1, 2008, 10:28 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2008, 10:28 PM CDT (03:28 UTC)
- Expired
- Sep 3, 2008, 12:30 PM CDT
- In force
- 38 hr
- Issued by
- NWS Lake Charles, LA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 4:53 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Sep 1, 4:53 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON SEP 1 2008
.DISCUSSION...AT PRESS TIME WEAKENING HURRICANE GUSTAV WAS LOCATED
NEAR OPELOUSAS WHILE MOVING NW TO NNW AT 14 KT. LATEST NHC TRACK
WAS ADJUSTED A LITTLE TO THE RIGHT WITH THE SLIGHTLY MORE NWD
MOTION THIS AFTERNOON. LATEST FORECAST CONTINUES TO TAKE THE
CENTER OF CIRCULATION ACROSS THE NERN AND N-CNTL ZONES THROUGH
THIS EVENING BEFORE MOVING OUT OF THE FORECAST AREA AFTER
MIDNIGHT. SPIRAL BANDS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO
SPREAD WNWWD...WHILE MAINLY LIGHT RAIN WILL LINGER BEHIND THE
STORM OVER LOWER ACADIANA. SPC HAS ISSUED A TORNADO WATCH FOR THE
NERN ZONES THROUGH MIDNIGHT FOR POSSIBLE TORNADIC DEVELOPMENT NEAR
THE CENTER OF CIRCULATION. ALL GUSTAV-RELATED WARNINGS AND
WATCHES OVER LAND WERE LEFT UNCHANGED WITH THIS PACKAGE...WHILE
AFTER COORDINATING WITH NHC IT WAS DECIDED TO LOWER THE HURRICANE
WARNING WEST OF CAMERON. HURRICANE CONDITIONS LOOK MINIMAL AT BEST
FROM CAMERON TO INTRACOASTAL CITY...BUT WITH ONGOING CONDITIONS AT
KARA AND KLFT THAT WAS CLOSE ENOUGH PROXIMITY TO JUSTIFY LEAVING
UP FOR THOSE MIDDLE MARINE ZONES.
KEPT HIGH POPS IN THE FORECAST FOR THE NEXT 48 HOURS AS WHATEVER
IS LEFT OF GUSTAV GRADUALLY SPINS ON UP TOWARD NERN TX THEN UP TO
THE OZARKS. PLENTIFUL MOISTURE EXPECTED TO LINGER BEHIND THE STORM
WHILE ALL THE MID-RANGE MODELS INDICATE THE STORM WILL LEAVE A
TROF IN ITS WAKE BACK OVER THE AREA. MORE SUMMER-LIKE WEATHER IS
EXPECTED TO RETURN BY LATE IN THE WEEK AS GUSTAV BIDS US GOODBYE
AND WEAK RIDGING ALOFT TRIES TO TAKE OVER.
&&
.AVIATION...VERY WINDY CONDITIONS TO PERSIST AT THE TERMINALS INTO
TONIGHT ALONG WITH MVFR CEILINGS. VISIBILITIES AND CEILINGS LOWER
IN RAIN BANDS. IN A WORD OR TWO...DONT FLY.
&&
.MARINE...CONDITIONS WILL GRADUALLY IMPROVE STARTING TONIGHT AS
GUSTAV MOVES AWAY FROM THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 75 81 77 86 74 / 100 80 60 60 40
KBPT 75 84 77 86 73 / 100 100 60 60 40
KAEX 73 83 73 82 72 / 100 80 70 60 40
KLFT 74 83 75 85 73 / 100 80 60 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: AVOYELLES...BEAUREGARD...CALCASIEU...
RAPIDES...VERNON.
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON.
HURRICANE WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...EVANGELINE...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...UPPER ST.
MARTIN.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
ST. MARY...VERMILION.
TX...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: JEFFERSON.
GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM.
&&
25Hazardous weather outlook, Sep 1, 5:39 AM CDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 539 AM CDT MON SEP 1 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-021045- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 539 AM CDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE FORCE WINDS ARE EXPECTED OVER SOUTH CENTRAL LOUISIANA. TROPICAL STORM FORCE WINDS WILL BE MOVING INTO SOUTHWEST LOUISIANA AND CENTRAL LOUISIANA LATE THIS AFTERNOON AROUND 5 PM. THESE WINDS WILL GRADUALLY DIMINISH TO GALE FORCE GUSTS LATE TONIGHT OVER THE ENTIRE AREA. 5 TO 10 INCHES OF RAIN CAN BE EXPECTED. TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS ALONG AND JUST NORTH OF THE CENTER PATH ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTS GREATER THAN 34 KNOTS OR 40 MPH WILL CONTINUE OVER THE LAKES AREA OF SOUTHEAST TEXAS UNTIL TUESDAY AFTERNOON. AN ADDITIONAL 8 TO 12 INCHES OF RAIN POSSIBLE TUESDAY AND WEDNESDAY. RAIN TOTALS UP TO 20 INCHES ARE POSSIBLE. A STALLING CIRCULATION CENTER AROUND NORTHEAST TEXAS AND ARKANSAS IS EXPECTED THURSDAY AND FRIDAY. CANNOT RULE OUT THIS SYSTEM STALLING CLOSER TO SOUTHEAST TEXAS AND CENTRAL LOUISIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS LATER THIS AFTERNOON MAINLY AROUND CENTRAL AND SOUTH CENTRAL LOUISIANA. SWEENEY
In the hours before
Local storm report, Sep 1, 7:58 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
758 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA BROADCAST MEDIA
POWERLINES DOWN ON A HOUSE
&&
BRAZZELLLocal storm report, Sep 1, 8:08 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
808 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TORNADO 4 SSW EFFIE 31.16N 92.18W
09/01/2008 AVOYELLES LA AMATEUR RADIO
&&
BRAZZELLLocal storm report, Sep 1, 8:09 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
809 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO MARKSVILLE 31.13N 92.06W
09/01/2008 AVOYELLES LA AMATEUR RADIO
&&
BRAZZELLLocal storm report, Sep 1, 8:10 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
810 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TROPICAL STORM 7 SW BOYCE 31.32N 92.75W
09/01/2008 RAPIDES LA CO-OP OBSERVER
64 MPH WINDS REPORTED BY CO-OP OBSERVER
&&
BRAZZELLLocal storm report, Sep 1, 8:23 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
823 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TROPICAL STORM FORT POLK 31.05N 93.21W
09/01/2008 VERNON LA ASOS
54 MPH REPORTED AT FORT POLK ASOS
&&
BRAZZELLLocal storm report, Sep 1, 9:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
955 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HURRICANE MORGAN CITY 29.70N 91.19W
09/01/2008 ST. MARY LA EMERGENCY MNGR
40 TO 45 MPH WINDS REPORTED IN ST. MARY PARISH. POWER
OUTAGES REPORTED ACROSS THE PARISH.
0852 AM TROPICAL STORM 6 S PATTERSON 29.60N 91.30W
09/01/2008 ST. MARY LA ASOS
ASOS KP92 REPORTED A GUST TO 48 MPH.
0852 AM TROPICAL STORM SSW BURNS POINT 29.57N 91.53W
09/01/2008 ST. MARY LA AWOS
THE ASOS AT SALT POINT REPORTED A 48 MPH GUST BEFORE THE
POWER WAS LOST.
0909 AM HURRICANE STEPHENSVILLE 29.78N 91.17W
09/01/2008 ST. MARTIN LA EMERGENCY MNGR
POWER OUTAGES REPORTED ACROSS LOWER ST. MARTIN PARISH.
1030 AM TROPICAL STORM 17 SSE BURNS POINT 29.36N 91.40W
09/01/2008 GMZ455 LA OTHER FEDERAL
USGS SITE NEAR EUGENE ISLAND REPORTS SUSTAINED WINDS OF
62 MPH WITH GUSTS TO 73 MPH
1054 AM TROPICAL STORM 14 ESE BURNS POINT 29.47N 91.33W
09/01/2008 GMZ455 LA OTHER FEDERAL
THE NOAA TIDE STATION AT LAWMA REPORTED SUSTAINED WINDS
OF 53 MPH WITH GUSTS TO 74 MPH.
1101 AM TROPICAL STORM 4 WNW NEW IBERIA 30.03N 91.88W
09/01/2008 IBERIA LA ASOS
THE ASOS AT ACADIANA REGIONAL AIRPORT REPORTED A GUST TO
52 MPH.
0100 PM HURRICANE MORGAN CITY 29.70N 91.19W
09/01/2008 ST. MARY LA EMERGENCY MNGR
ST. MARY PARISH EMERGENCY MANAGER REPORTS WIDESPREAD TREE
AND POWER LINE DAMAGE.
0128 PM TROPICAL STORM 9 ENE PINEVILLE 31.40N 92.29W
09/01/2008 RAPIDES LA ASOS
WIND GUSTS TO 41 MPH REPORTED AT ESLER FILED
0132 PM HURRICANE LAFAYETTE 30.22N 92.03W
09/01/2008 LAFAYETTE LA ASOS
WIND GUST TO 61 MPH REPORTED AT LAFAYETTE REGIONAL
AIRPORT
0138 PM HURRICANE ABBEVILLE 29.97N 92.12W
09/01/2008 VERMILION LA AWOS
64 MPH WINDS REPORTED AT THE ABBEVILLE AIRPORT
0138 PM HURRICANE NEW IBERIA 30.01N 91.82W
09/01/2008 IBERIA LA ASOS
WIND GUST TO 75 MPH AT ACADIANA REGIONAL AIRPORT.
0148 PM HURRICANE LAFAYETTE 30.22N 92.03W
09/01/2008 LAFAYETTE LA ASOS
59 MPH REPORTED AT THE AIRPORT IN LAFAYETTE
0155 PM HURRICANE NEW IBERIA 30.01N 91.82W
09/01/2008 IBERIA LA ASOS
ACADIANA REGIONAL AIRPORT REPORTED A WIND GUST OF 76 MPH.
0200 PM TROPICAL STORM 4 ESE BOYCE 31.36N 92.61W
09/01/2008 RAPIDES LA ASOS
WIND GUST TO 48 MPH WAS REPORTED AT ALEXANDRIA
INTERNATIONAL
0200 PM HURRICANE 17 SSE BURNS POINT 29.34N 91.43W
09/01/2008 GMZ455 LA OTHER FEDERAL
SUSTAINED WINDS OF 68 MPH WITH GUSTS TO 78 MPH. NOTE SOME
OF THE DATA FROM THIS PLATFORM IS MISSING AND COULD HAVE
BEEN HIGHER.
0201 PM TROPICAL STORM 5 WNW ALEXANDRIA 31.32N 92.55W
09/01/2008 RAPIDES LA ASOS
ALEXANDRIA REPORTED 43 MPH WIND GUSTS AT THE AIRPORT
0208 PM HURRICANE NEW IBERIA 30.01N 91.82W
09/01/2008 IBERIA LA NEWSPAPER
WIDESPREAD TREE AND POWER LINE DAMAGE REPORTED ACROSS
IBERIA PARISH
0220 PM HURRICANE NEW IBERIA 30.01N 91.82W
09/01/2008 IBERIA LA ASOS
79 MPH WIND GUST REPORTED AT ACADIANA REGIONAL AIRPORT IN
NEW IBERIA
0220 PM HURRICANE LAFAYETTE 30.22N 92.03W
09/01/2008 LAFAYETTE LA ASOS
75 MPH WINDS REPORTED AT THE LAFAYETTE REGIONAL AIRPORT.
0220 PM HURRICANE CROWLEY 30.21N 92.38W
09/01/2008 ACADIA LA BROADCAST MEDIA
TREE AND POWERLINE DAMAGE ACROSS ACADIA PARISH.
0241 PM HURRICANE LAFAYETTE 30.22N 92.03W
09/01/2008 LAFAYETTE LA EMERGENCY MNGR
*** 1 FATAL *** TREE FELL THROUGH A HOUSE KILLING ONE
PERSON
0244 PM HURRICANE LAFAYETTE 30.22N 92.03W
09/01/2008 LAFAYETTE LA AWOS
77 MPH WIND GUST REPORTED AT LAFAYETTE
0244 PM HURRICANE 11 NNW PITKIN 31.08N 93.00W
09/01/2008 VERNON LA AWOS
51 MPH GUST REPORTED AT FORT POLK SELF STRIP.
0245 PM HURRICANE LAFAYETTE 30.22N 92.03W
09/01/2008 LAFAYETTE LA TRAINED SPOTTER
ROOF BLOWN OFF TRAILER HOME. DOWN POWERLINES ON WEST
WILLOW ST.
0249 PM HURRICANE ABBEVILLE 29.97N 92.12W
09/01/2008 VERMILION LA ASOS
72 MPH WINDS REPORTED AT ABBEVILLE
0258 PM TROPICAL STORM 5 WNW ALEXANDRIA 31.32N 92.55W
09/01/2008 RAPIDES LA ASOS
WIND GUSTS TO 46 MPH REPORTED AT ALEXANDRIA
0300 PM HURRICANE BRANCH 30.35N 92.27W
09/01/2008 ACADIA LA PUBLIC
HOUSE SIDING BLOWN OFF AND SEVERAL TREES BLOWN DOWN. BARN
ROOF BLOWN OFF.
0300 PM HURRICANE OPELOUSAS 30.52N 92.08W
09/01/2008 ST. LANDRY LA LAW ENFORCEMENT
TREES DOWN AROUND OPELOUSAS
0321 PM TROPICAL STORM 6 S LAKE CHARLES 30.12N 93.22W
09/01/2008 CALCASIEU LA ASOS
41 MPH WIND GUST REPORTED AT LAKE CHARLES REGIONAL
AIRPORT
0326 PM TROPICAL STORM 2 SE HOLLY BEACH 29.77N 93.44W
09/01/2008 GMZ450 LA OTHER FEDERAL
WIND GUSTS TO 40 MPH REPORTED AT CALCASIEU PASS TIDE
STATION
0347 PM TROPICAL STORM 30 SE SABINE PASS 29.43N 93.54W
09/01/2008 GMZ470 LA BROADCAST MEDIA
WEST CAMERON 167 REPORTED GUST TO 51 MILES AN HOUR.
0352 PM TROPICAL STORM PORT ARTHUR 29.90N 93.93W
09/01/2008 JEFFERSON TX BROADCAST MEDIA
LAMAR UNIVERSITY REPORTED GUST TO 40 MILES AN HOUR.
0353 PM TROPICAL STORM LUMBERTON 30.26N 94.20W
09/01/2008 HARDIN TX BROADCAST MEDIA
GUST REPORTED TO 43 MILES AN HOUR.
0401 PM TROPICAL STORM 7 SW BOYCE 31.32N 92.75W
09/01/2008 RAPIDES LA CO-OP OBSERVER
46 MPH REPORTED BY A CO-OP OBSERVER.
0403 PM TROPICAL STORM NEDERLAND 29.97N 94.00W
09/01/2008 JEFFERSON TX ASOS
39 MPH GUST REPORTED AT SOUTHEAST TEXAS REGIONAL
0420 PM TROPICAL STORM 6 SSW OAKDALE 30.74N 92.70W
09/01/2008 ALLEN LA AWOS
ALLEN PARISH AIRPORT REPORTED A WIND GUST TO 41 MPH
0444 PM HURRICANE VILLE PLATTE 30.69N 92.28W
09/01/2008 EVANGELINE LA LAW ENFORCEMENT
TREES DOWN ACROSS EVANGELINE PARISH
0446 PM HURRICANE JENNINGS 30.22N 92.66W
09/01/2008 JEFFERSON DAVIS LA BROADCAST MEDIA
POWER LINES BLOWN DOWN IN JENNINGS
0447 PM TROPICAL STORM 6 SSW OAKDALE 30.74N 92.69W
09/01/2008 ALLEN LA AWOS
WIND GUST TO 45 MPH REPORTED AT ALLEN PARISH AIRPORT.
0447 PM TROPICAL STORM 5 S LAKE CHARLES 30.14N 93.20W
09/01/2008 CALCASIEU LA ASOS
WIND GUST TO 43 MPH REPORTED AT LAKE CHARLES AIR PORT.
0459 PM TROPICAL STORM 4 SSW OAKDALE 30.76N 92.69W
09/01/2008 ALLEN LA AWOS
WIND GUST OF 48 MPH REPORTED AT ALLEN PARISH AIRPORT.
0500 PM TROPICAL STORM CARLYSS 30.18N 93.37W
09/01/2008 CALCASIEU LA AWOS
WIND GUST TO 39 MPH REPORTED AT SOUTHLAND FIELD NEAR
CARLYSS
0511 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
52 MPH GUST REPORTED AT ALEXANDRIA INTERNATIONAL
0512 PM TROPICAL STORM PINEVILLE 31.33N 92.42W
09/01/2008 RAPIDES LA ASOS
ESLER FIELD ASOS REPORTED 52 MPH WIND GUSTS BEFORE THE
ASOS LOST POEWR AND THE INSTRUMENTS FAILED
0518 PM TROPICAL STORM LAKE CHARLES 30.21N 93.20W
09/01/2008 CALCASIEU LA ASOS
THE ASOS AT LAKE CHARLES REGIONAL REPORTS GUSTS TO 44
MPH.
0523 PM TROPICAL STORM PINEVILLE 31.33N 92.42W
09/01/2008 RAPIDES LA BROADCAST MEDIA
TREES DOWN IN PINEVILLE. KALB-TV RECORDED 48 MPH GUST AT
THEIR STATION.
0534 PM FLASH FLOOD LAFAYETTE 30.22N 92.03W
09/01/2008 LAFAYETTE LA OTHER FEDERAL
THE VERMILION RIVER AT SURREY STREET WENT FROM 5 FEET TO
THE FLOOD STAGE OF 10 FEET IN TWO HOURS
0541 PM TROPICAL STORM LAKE ARTHUR 30.08N 92.68W
09/01/2008 JEFFERSON DAVIS LA EMERGENCY MNGR
50 PERCENT OF THE RESIDENTS WITHOUT POWER WITH TREES AND
POWER LINES DOWN.
0603 PM TROPICAL STORM FORT POLK 31.05N 93.21W
09/01/2008 VERNON LA ASOS
52 MPH GUST REPORTED AT FORT POLK ASOS
0609 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA BROADCAST MEDIA
51 MPH GUST REPORTED AT KALB TV STATION
0623 PM TROPICAL STORM 6 SSW OAKDALE 30.74N 92.70W
09/01/2008 ALLEN LA AWOS
ALLEN PARISH AIRPORT REPORTED WIND GUST TO 54 MPH.
0624 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA BROADCAST MEDIA
57 MPH WIND GUST REPORTED AT KALB TV.
0630 PM TROPICAL STORM 7 SW BOYCE 31.32N 92.75W
09/01/2008 RAPIDES LA CO-OP OBSERVER
53 MPH REPORTED BY A CO-OP OBSERVER
0636 PM TROPICAL STORM DERIDDER 30.85N 93.29W
09/01/2008 BEAUREGARD LA AWOS
43 MPH WIND GUST REPORTED AT DE RIDDER
0644 PM TROPICAL STORM MOSS BLUFF 30.30N 93.20W
09/01/2008 CALCASIEU LA LAW ENFORCEMENT
POWER OUTAGES REPORTED IN MOSS BLUFF
0649 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
53 MPH REPORTED AT ALEXANDRIA REGIONAL AIRPORT
0654 PM TROPICAL STORM LAKE CHARLES 30.21N 93.20W
09/01/2008 CALCASIEU LA ASOS
46 MPH WINDS REPORTED AT LAKE CHARLES REGIONAL AIRPORT
0654 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
53 MPH GUST REPORTED AT ALEXANDRIA INTERNATIONAL OUT OF
THE NORTHEAST
0654 PM TROPICAL STORM LAKE CHARLES 30.21N 93.20W
09/01/2008 CALCASIEU LA ASOS
44 MPH GUST REPORTED AT THE LAKE CHARLES REGIONAL AIRPORT
0711 PM TROPICAL STORM LAKE CHARLES 30.21N 93.20W
09/01/2008 CALCASIEU LA ASOS
46 MPH REPORTED AT LAKE CHARLES REGIONAL AIRPORT
0712 PM TROPICAL STORM BUNKIE 30.95N 92.19W
09/01/2008 AVOYELLES LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN THROUGHOUT THE PARISH WITH
SOME DAMAGE TO RESIDENCES
0715 PM TROPICAL STORM DERIDDER 30.85N 93.29W
09/01/2008 BEAUREGARD LA LAW ENFORCEMENT
MOST OF DE RIDDER WITHOUT POWER
0715 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
59 MPH GUSTS REPORTED AT ALEXANDRIA INTERNATIONAL
0742 PM TROPICAL STORM CHENEYVILLE 31.01N 92.29W
09/01/2008 RAPIDES LA BROADCAST MEDIA
POWER POLES REPORTED DOWN IN CHENEYVILLE
0755 PM TROPICAL STORM 7 SW BOYCE 31.32N 92.75W
09/01/2008 RAPIDES LA CO-OP OBSERVER
64 MPH WINDS REPORTED BY CO-OP OBSERVER
0755 PM TORNADO MARKSVILLE 31.13N 92.06W
09/01/2008 AVOYELLES LA AMATEUR RADIO
0756 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
61 MPH WIND GUST REPORTED AT ALEXANDRIA INTERNATIONAL
0757 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA BROADCAST MEDIA
POWERLINES DOWN ON A HOUSE
0807 PM TORNADO 4 SSW EFFIE 31.16N 92.18W
09/01/2008 AVOYELLES LA AMATEUR RADIO
0818 PM TROPICAL STORM FORT POLK 31.05N 93.21W
09/01/2008 VERNON LA ASOS
54 MPH REPORTED AT FORT POLK ASOS
&&
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:09 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 36 min |
| Sep 1, 7:50 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 40 min |
| Sep 1, 8:05 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 1, 8:13 PM CDT | Tornado Warning | LCH | Rapides | 47 min |
| Sep 1, 8:28 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 47 min |
| Sep 1, 9:41 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 6 hr |
| Sep 1, 10:18 PM CDT | Coastal Flood Warning | LCH | 8 hr | |
| Sep 1, 10:38 PM CDT | Lake Wind Advisory | LCH | Allen, Beauregard, Evangeline, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Sep 1, 10:46 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 6 hr |
| Sep 2, 1:51 AM CDT | Wind Advisory | LCH | Avoyelles, Rapides, Vernon | 5 hr |
| Sep 2, 1:55 AM CDT | Hurricane Local Statement | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 9 days |
| Sep 2, 5:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 114 min |
| Sep 2, 6:04 AM CDT | Coastal Flood Advisory | LCH | 6 hr | |
| Sep 2, 7:59 AM CDT | Tornado Warning | LCH | Iberia, Saint Martin | 31 min |
| Sep 2, 8:25 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 34 hr |
| Sep 2, 9:11 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 2 hr |
| Sep 2, 11:21 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 4 hr |
| Sep 2, 1:36 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Sep 2, 2:39 PM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Saint Landry | 3 hr |
| Sep 2, 3:28 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Sep 2, 3:42 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Rapides, Vernon | 33 min |
| Sep 2, 3:50 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin | 115 min |
| Sep 2, 4:55 PM CDT | Tornado Warning | LCH | Avoyelles | 35 min |
| Sep 2, 6:36 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Jefferson Davis | 24 min |
Nearby
Small Craft Advisories in Louisiana, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.